Removability of blowup points for semilinear heat equations

Robert Kohn, Y Giga

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationDifferential equations
EditorsC Dafermos, al
PublisherMarcel Dekker
Pages257-264
StatePublished - 1989

Cite this

Kohn, R., & Giga, Y. (1989). Removability of blowup points for semilinear heat equations. In C. Dafermos, & al (Eds.), Differential equations (pp. 257-264). Marcel Dekker.

Removability of blowup points for semilinear heat equations. / Kohn, Robert; Giga, Y.

Differential equations. ed. / C Dafermos; al. Marcel Dekker, 1989. p. 257-264.

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Kohn, R & Giga, Y 1989, Removability of blowup points for semilinear heat equations. in C Dafermos & al (eds), Differential equations. Marcel Dekker, pp. 257-264.
Kohn R, Giga Y. Removability of blowup points for semilinear heat equations. In Dafermos C, al, editors, Differential equations. Marcel Dekker. 1989. p. 257-264
Kohn, Robert ; Giga, Y. / Removability of blowup points for semilinear heat equations. Differential equations. editor / C Dafermos ; al. Marcel Dekker, 1989. pp. 257-264
@inbook{f4cb0b41d15c4aa58055e41eb51eac79,
title = "Removability of blowup points for semilinear heat equations",
author = "Robert Kohn and Y Giga",
year = "1989",
language = "English (US)",
pages = "257--264",
editor = "C Dafermos and al",
booktitle = "Differential equations",
publisher = "Marcel Dekker",

}

TY - CHAP

T1 - Removability of blowup points for semilinear heat equations

AU - Kohn, Robert

AU - Giga, Y

PY - 1989

Y1 - 1989

M3 - Chapter (peer-reviewed)

SP - 257

EP - 264

BT - Differential equations

A2 - Dafermos, C

A2 - al,

PB - Marcel Dekker

ER -